# SDR SWAA2024020939725

- Difficulty date: January 10, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Slat Track 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ON AUXILIARY TRACK SLAT 8 INBOARD POSITION RT WING 2023-786223<[01] REPLACED ANGLE ON AUXILIARY TRACK SLAT 8 INBOARD POSITION RT WING IAW B737-700 SRM 51-40-02. SEE INDIVIDUAL STEP SIGNOFF BELOW;[02] CORRECTED STEP 1 REPLACED ANGLE ON AUXILIARY TRACK SLAT 8 INBOARD POSITION RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL STEP SIGNOFF BELOW;[03] CERTIFIED STEP 2 COMPLETED  RII
